Nonlinear Dynamics

, Volume 84, Issue 2, pp 677–681 | Cite as

Optical solitons for Biswas–Milovic model with Kerr law and parabolic law nonlinearities

  • Qin ZhouEmail author
Original Paper


This work studies the solitons and conserved quantities to Biswas–Milovic equation that models the propagation of waves in physical sciences and engineering. Two types of nonlinearity that are Kerr law and parabolic law are taken into consideration. Via the Jacobian elliptic equations expansion approach and \(\psi ^{6}\) model expansion scheme, analytical soliton and soliton-like solutions are derived.


Biswas–Milovic equation Jacobian elliptic equations  \(\psi ^{6}\) model Conserved quantities Parabolic law 



This work was supported by the National Natural Science Foundation of China under the grant number 11547149.


  1. 1.
    Biswas, A., Milovic, D.: Bright and dark solitons of the generalized nonlinear Schrödinger’s equation. Commun. Nonlinear Sci. Numer. Simul. 15(6), 1473 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Sturdevant, B.: Topological 1-soliton solution of the Biswas–Milovic equation with power law nonlinearity. Nonlinear Anal. Real World Appl. 11(4), 2871 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Khalique, C.M.: Stationary solutions for the Biswas–Milovic equation. Appl. Math. Comput. 217(18), 7400 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Manafian, J., Lakestani, M.: Optical solitons with Biswas–Milovic equation for Kerr law nonlinearity. Eur. Phys. J. Plus 130(4), 61 (2015)CrossRefGoogle Scholar
  5. 5.
    Jafari, H., Sooraki, A., Khalique, C.M.: Dark solitons of the Biswas–Milovic equation by the first integral method. Optik 124(19), 3929 (2013)CrossRefGoogle Scholar
  6. 6.
    Ahmed, I., Mu, C., Zhang, F.: Exact solution of the Biswas–Milovic equation by Adomian decomposition method. Int. J. Appl. Math. Res. 2(4), 418 (2013)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Mirzazadeh, M., Eslami, M., Arnous, A.H.: Dark optical solitons of Biswas–Milovic equation with dual-power law nonlinearity. Eur. Phys. J. Plus 130(1), 4 (2015)CrossRefGoogle Scholar
  8. 8.
    Kohl, R., Tinaztepe, R., Chowdhury, A.: Soliton perturbation theory of Biswas–Milovic equation. Optik 125(8), 1926 (2014)CrossRefGoogle Scholar
  9. 9.
    Crutcher, S.H., Osei, A.: The modulated spatial Gausson solution to the Biswas–Milovic equation with log law nonlinearity. Optik 124(20), 4678 (2013)CrossRefGoogle Scholar
  10. 10.
    Eslami, M., Mirzazadeh, M.: Optical solitons with Biswas–Milovic equation for power law and dual-power law nonlinearities. Nonlinear Dyn. (2015). doi: 10.1007/s11071-015-2361-1
  11. 11.
    Savescu, M., Khan, K.R., Kohl, R.W., Moraru, L., Yildirim, A., Biswas, A.: Optical soliton perturbation with improved nonlinear Schrödinger’s equation in nano fibers. J. Nanoelectron. Optoelectron. 8(2), 208 (2013)CrossRefGoogle Scholar
  12. 12.
    Eslami, M., Vajargah, B.F., Mirzazadeh, M., Biswas, A.: Application of first integral method to fractional partial differential equations. Indian J. Phys. 88(2), 177 (2014)Google Scholar
  13. 13.
    Biswas, A.: 1-soliton solution of the B (m, n) equation with generalized evolution. Commun. Nonlinear Sci. Numer. Simul. 14(8), 3226 (2009)CrossRefzbMATHGoogle Scholar
  14. 14.
    Biswas, A.: 1-soliton solution of (1+2)-dimensional nonlinear Schrödinger’s equation in dual-power law media. Phys. Lett. A 372(38), 5941 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Biswas, A.: Solitary wave solution for the generalized KdV equation with time-dependent damping and dispersion. Commun. Nonlinear Sci. Numer. Simul. 14(9), 3503 (2009)Google Scholar
  16. 16.
    Biswas, A., Zony, C., Zerrad, E.: Soliton perturbation theory for the quadratic nonlinear Klein–Gordon equation. Appl. Math. Comput. 203(1), 153 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Biswas, A.: Soliton solutions of the perturbed resonant nonlinear Schrodinger’s equation with full nonlinearity by semi-inverse variational principle. Quantum Phys. Lett. 1(2), 79 (2012)Google Scholar
  18. 18.
    Biswas, A., Aceves, A.B.: Dynamics of solitons in optical fibres. J. Mod. Opt. 48(7), 1135 (2001)CrossRefGoogle Scholar
  19. 19.
    Biswas, A.: Solitary waves for power-law regularized long-wave equation and R (m, n) equation. Nonlinear Dyn. 59(3), 423 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Mirzazadeh, M., Eslami, M., Savescu, M., Bhrawy, A.H., Alshaery, A.A., Hilal, E.M., Biswas, A.: Optical solitons in DWDM system with spatio-temporal dispersion. J. Nonlinear Opt. Phys. Mater. 24(01), 1550006 (2015)CrossRefGoogle Scholar
  21. 21.
    Krishnan, E.V., Kumar, S., Biswas, A.: Solitons and other nonlinear waves of the Boussinesq equation. Nonlinear Dyn. 70(2), 1213 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Biswas, A.: Solitary wave solution for KdV equation with power-law nonlinearity and time-dependent coefficients. Nonlinear Dyn. 58(1–2), 345 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Biswas, A.: Quasi-stationary optical solitons with parabolic law nonlinearity. Opt. Commun. 216(4), 427 (2003)CrossRefGoogle Scholar
  24. 24.
    Biswas, A., Khalique, C.M.: Stationary solutions for nonlinear dispersive Schrödinger’s equation. Nonlinear Dyn. 63(4), 623 (2011)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Krishnan, E.V., Triki, H., Labidi, M., Biswas, A.: A study of shallow water waves with Gardner’s equation. Nonlinear Dyn. 66(4), 497 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Bhrawy, A.H., Abdelkawy, M.A., Biswas, A.: Cnoidal and snoidal wave solutions to coupled nonlinear wave equations by the extended Jacobi’s elliptic function method. Commun. Nonlinear Sci. Numer. Simul. 18(4), 915 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Bhrawy, A.H., Abdelkawy, M.A., Kumar, S., Biswas, A.: Solitons and other solutions to Kadomtsev–Petviashvili equation of B-type. Rom. J. Phys. 58(7–8), 729 (2013)MathSciNetGoogle Scholar
  28. 28.
    Bhrawy, A.H., Abdelkawy, M.A., Kumar, S., Johnson, S., Biswas, A.: Solitons and other solutions to quantum Zakharov–Kuznetsov equation in quantum magneto-plasmas. Indian J. Phys. 87(5), 455 (2013)CrossRefGoogle Scholar
  29. 29.
    Bhrawy, A.H., Biswas, A., Javidi, M., Ma, W.X., Pınar, Z., Yıldırım, A.: New solutions for (1+1)-dimensional and (2+1)-dimensional Kaup–Kupershmidt equations. Results Math. 63(1–2), 675 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Bhrawy, A.H., Alshaery, A.A., Hilal, E.M., Manrakhan, W.N., Savescu, M., Biswas, A.: Dispersive optical solitons with Schrödinger–Hirota equation. J. Nonlinear Opt. Phys. Mater. 23(01), 1450014 (2014)CrossRefGoogle Scholar
  31. 31.
    Mirzazadeh, M., Eslami, M., Zerrad, E., Mahmood, M.F., Biswas, A., Belic, M.: Optical solitons in nonlinear directional couplers by sine-cosine function method and Bernoulli’s equation approach. Nonlinear Dyn. 81(4), 1933 (2015)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Mirzazadeh, M., Arnous, A.H., Mahmood, M.F., Zerrad, E., Biswas, A.: Soliton solutions to resonant nonlinear Schrödinger’s equation with time-dependent coefficients by trial solution approach. Nonlinear Dyn. 81(1), 277 (2015)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Zhou, Q.: Analytical solutions and modulation instability analysis to the perturbed nonlinear Schrödinger equation. J. Mod. Opt. 61(6), 500 (2014)CrossRefGoogle Scholar
  34. 34.
    Zhou, Q., Yao, D., Ding, S., Zhang, Y., Chen, F., Chen, F., Liu, X.: Spatial optical solitons in fifth order and seventh order weakly nonlocal nonlinear media. Optik 124(22), 5683 (2013)CrossRefGoogle Scholar
  35. 35.
    Guo, R., Liu, Y.F., Hao, H.Q., Qi, F.H.: Coherently coupled solitons, breathers and rogue waves for polarized optical waves in an isotropic medium. Nonlinear Dyn. 80(3), 1221 (2015)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Zhong, W.P., Beli’c, M.: Breather solutions of the generalized nonlinear Schrödinger equation with spatially modulated parameters and a special external potential. Eur. Phys. J. Plus 129, 1 (2014)CrossRefGoogle Scholar
  37. 37.
    Kong, L.Q., Dai, C.Q.: Some discussions about variable separation of nonlinear models using Riccati equation expansion method. Nonlinear Dyn. 81(3), 1553 (2015)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Zhou, Q., Yao, D., Liu, X., Ding, S., Zhang, Y., Chen, F.: Exact solitons in three-dimensional weakly nonlocal nonlinear time-modulated parabolic law media. Opt. Laser Technol. 51, 32 (2013)Google Scholar
  39. 39.
    Zhou, Q., Yao, D., Chen, F.: Analytical study of optical solitons in media with Kerr and parabolic-law nonlinearities. J. Mod. Opt. 60(19), 1652 (2013)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Zhou, Q., Yao, D.Z., Cui, Z.: Exact solutions of the cubic-quintic nonlinear optical transmission equation with higher-order dispersion terms and self-steepening term. J. Mod. Opt. 59(1), 57 (2012)CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2015

Authors and Affiliations

  1. 1.School of Electronics and Information EngineeringWuhan Donghu UniversityWuhanPeople’s Republic of China

Personalised recommendations